# SDR SIMA200723601

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 10,328 hours, 9,656 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 02158H7619
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,328 hours, 9,656 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD DELAMINATED AFTER TAKEOFF.  REMOVED AND REPLACED WINDSHIELD IAW EMB AMM 56-10-01. OPERATIONAL CHECK GOOD - AIRCRAFT RETURNED TO  SERVICE
